MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305197
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported white spot on the needle.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E4.The initial reporter also notified the fda on 06-feb-2026.Medwatch report is mw5183724.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation a complaint was received reporting the presence of a white spot on the needle.To support the investigation, one sample with opened blister packaging was provided to the quality team for evaluation.A visual inspection of the sample identified an epoxy drip located approximately 5 16 inch from the top of the needle hub.No additional defects or irregularities were observed.This condition may occur as a result of a jam at the cannulator.A review of the device history record was conducted for material number 305197, lot 5315344.The review did not identify any quality issues detected during production that could be associated with the reported condition.No related quality notifications were identified, and all manufacturing processes and final inspections were confirmed to have met specification requirements.Verification of the cannulator was also performed, confirming that the settings were correct and product flow was consistent.To date, no additional similar complaints have been reported for this lot.Based on the investigation and analysis of the returned sample, the customer reported condition has been confirmed.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24650683
Report Number1911916-2026-00131
Device Sequence Number13210698
Product Code FMI
UDI-Device Identifier00382903051977
UDI-Public(01)00382903051977(10)5315344
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305197
Device Lot Number5315344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown